# SDR DALA13048416812

- Difficulty date: September 26, 2013
- Submitted: October 1, 2013
- Operation: Air carrier
- Aircraft: N717TW
- Make and model: Boeing 757231
- Aircraft serial: 28485
- Aircraft time: 49,435 hours, 13,898 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1320-1340
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR SUPPORT HAS CORROSION UPPER/LOWER SURFACE STA 1320-1340, RBL 7.5.  REMOVED CORROSION ON AFT CARGO STR UPPER/LOWER SURFACE STA 1320-1340, RBL 7.5, ORIG MAT THICKNESS 0.063" AND MAT. LOSS 0.004" FOUND TO BE WITH IN LIMITS IAW SRM 53-00-53, ALLOWABLE DAMAGE 1.
